JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • AXIOMATIC DEFINITION OF SETS
  • Chung, Se Hwa ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 3, 2013, Pages 477~489
  • DOI : 10.14403/jcms.2013.26.3.477
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • ON A GENERALIZED E-KKM THEOREM
  • Kim, Won Kyu ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 3, 2013, Pages 533~539
  • DOI : 10.14403/jcms.2013.26.3.533
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • NOTE ON STIRLING POLYNOMIALS
  • Choi, Junesang ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 3, 2013, Pages 591~599
  • DOI : 10.14403/jcms.2013.26.3.591
  • Abstract(view)
PDF Download(new window)
16
  • SPHERICAL CAPS IN A CONVEX CONE
  • Um, Taekwan ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 3, 2013, Pages 601~603
  • DOI : 10.14403/jcms.2013.26.3.601
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • AN AFFINE MODEL OF X0(pq)+q
  • Choi, SoYoung ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 3, 2013, Pages 641~645
  • DOI : 10.14403/jcms.2013.26.3.641
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)